Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 55, NWS Milwaukee, WI

June 17, 2014Milwaukee County, Ozaukee County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 17, 2014, 11:20 PM CDT for Milwaukee County, Ozaukee County, Waukesha County, Wisconsin. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2014, 11:20 PM CDT (04:20 UTC)
Expired
Jun 18, 2014, 12:00 AM CDT
In force
40 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Milwaukee County, WI, Ozaukee County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 46 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 11:31 PM CDTHAIL 1.252 Nw Miller Park, WI
Jun 17, 11:33 PM CDTHAIL 1.252 N Miller Park, WI
Jun 17, 11:35 PM CDTHAIL 0.884 Nw Milwaukee, WINICKEL SIZE HAIL AND ESTIMATED 55 MPH WIND. SMALL TREE LIMBS DOWN. 0.75 INCHES TO 1 INCH OF RAIN IN 30 MINUTES. SOME STREET FLOODING. HAIL LASTED ABOUT 4 MINUTES. 56TH AND NASH STREETS.
Jun 17, 11:38 PM CDTHAIL 11 W Milwaukee, WI1 INCH HAIL AT 19TH AND WISCONSIN AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 10:13 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1626 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1626 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

021 
WUUS53 KMKX 180420
SVRMKX
WIC079-089-133-180500-
/O.NEW.KMKX.SV.W.0055.140618T0420Z-140618T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1120 PM CDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  EASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1200 AM CDT

* AT 1119 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW
  BERLIN...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW BERLIN...
  BROOKFIELD...GREENFIELD...MENOMONEE FALLS...OAK CREEK...MUSKEGO...
  MEQUON...SOUTH MILWAUKEE...CUDAHY...WHITEFISH BAY...GREENDALE...
  PEWAUKEE...BROWN DEER...GRAFTON...CEDARBURG AND PORT WASHINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4284 8825 4299 8841 4319 8815 4319 8806
      4326 8806 4339 8790 4336 8788 4326 8791
      4318 8788 4314 8790 4302 8790 4296 8785
      4288 8785 4285 8783
TIME...MOT...LOC 0419Z 237DEG 31KT 4300 8813 

HAIL...1.00IN
WIND...60MPH

$$

DAVIS
3 follow-up statements
471 
WWUS53 KMKX 180433
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1133 PM CDT TUE JUN 17 2014

WIC079-089-133-180500-
/O.CON.KMKX.SV.W.0055.000000T0000Z-140618T0500Z/
OZAUKEE WI-MILWAUKEE WI-WAUKESHA WI-
1133 PM CDT TUE JUN 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM CDT
FOR SOUTHWESTERN OZAUKEE...MILWAUKEE AND EASTERN WAUKESHA COUNTIES...

AT 1132 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WAUWATOSA...
MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WEST ALLIS...WAUWATOSA...NEW BERLIN...BROOKFIELD...
GREENFIELD...MENOMONEE FALLS...OAK CREEK...MUSKEGO...MEQUON...SOUTH
MILWAUKEE...CUDAHY...WHITEFISH BAY...GREENDALE...BROWN DEER...
GRAFTON...CEDARBURG...PORT WASHINGTON...ST. FRANCIS AND HALES
CORNERS.

PEA-SIZED HAIL HAS BEEN REPORTED IN NEW BERLIN AND WEST ALLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4285 8811 4307 8812 4319 8812 4319 8806
      4326 8806 4339 8790 4336 8788 4326 8791
      4318 8788 4314 8790 4302 8790 4296 8785
      4288 8785 4285 8783
TIME...MOT...LOC 0432Z 237DEG 31KT 4306 8800 

HAIL...1.00IN
WIND...60MPH

$$

REM
283 
WWUS53 KMKX 180437
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1137 PM CDT TUE JUN 17 2014

WIC133-180446-
/O.CAN.KMKX.SV.W.0055.000000T0000Z-140618T0500Z/
WAUKESHA WI-

1137 PM CDT TUE JUN 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUKESHA COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR SOUTHEAST WISCONSIN.

LAT...LON 4285 8806 4326 8806 4339 8790 4336 8788
      4326 8791 4318 8788 4314 8790 4302 8790
      4296 8785 4288 8785 4285 8783
TIME...MOT...LOC 0436Z 245DEG 31KT 4305 8792 

$$

WIC079-089-180500-
/O.CON.KMKX.SV.W.0055.000000T0000Z-140618T0500Z/
OZAUKEE WI-MILWAUKEE WI-
1137 PM CDT TUE JUN 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM CDT
FOR SOUTHWESTERN OZAUKEE AND MILWAUKEE COUNTIES...

AT 1136 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
MILWAUKEE...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...A HAM REPORTED 1.25 INCH HAIL NEAR MILLER PARK. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WEST ALLIS...WAUWATOSA...GREENFIELD...OAK CREEK...
MEQUON...SOUTH MILWAUKEE...CUDAHY...WHITEFISH BAY...GREENDALE...BROWN
DEER...GRAFTON...CEDARBURG...PORT WASHINGTON...ST. FRANCIS...HALES
CORNERS...FOX POINT...BAYSIDE...WEST MILWAUKEE AND THIENSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4285 8806 4326 8806 4339 8790 4336 8788
      4326 8791 4318 8788 4314 8790 4302 8790
      4296 8785 4288 8785 4285 8783
TIME...MOT...LOC 0436Z 245DEG 31KT 4305 8792 

HAIL...1.25IN
WIND...60MPH

$$

REM
771 
WWUS53 KMKX 180457
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1157 PM CDT TUE JUN 17 2014

WIC079-089-180507-
/O.EXP.KMKX.SV.W.0055.000000T0000Z-140618T0500Z/
OZAUKEE WI-MILWAUKEE WI-
1157 PM CDT TUE JUN 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OZAUKEE AND
MILWAUKEE COUNTIES WILL EXPIRE AT 1200 AM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR SOUTHEAST WISCONSIN.

LAT...LON 4285 8806 4326 8806 4339 8790 4336 8788
      4326 8791 4318 8788 4314 8790 4302 8790
      4296 8785 4288 8785 4285 8783
TIME...MOT...LOC 0454Z 237DEG 31KT 4305 8792 

$$

REM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 8:20 PM CDT, 3 hours earlier.

Area forecast discussion, Jun 17, 8:20 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
820 PM CDT TUE JUN 17 2014

.UPDATE...
VISIBLE SATELLITE IMAGERY IS SHOWING DEEPENING CONVECTION
BEGINNING TO OCCUR ACROSS NCNTRAL IA INTO SE MN AND WC WI. THIS
DEEPENING ASCENT IS ASSOCIATED WITH THE NOSE OF THE LOW LEVEL JET.
THE EVENING RAOB OUT OF KDVN SHOWS A STRONG CAP JUST BELOW 700MB
WHICH IS LIMITING CONVECTION AT THIS TIME. THAT CAP IS WEAKER TO
THE NORTH AND IS WHY WE/RE SEEING THE FIRST CONVECTION UP AROUND
WAUSAU. A DECENT MID LEVEL SHORT WAVE OVER NEB WILL EVENTUALLY
ROLL ACROSS WISCONSIN TONIGHT. THIS SHORT WAVE WILL ENHANCE THE
DEEP CONVECTION AND LIKELY WIPE OUT THE INVERSION. THE SCENARIO WE
EXPECT FOR TONIGHT IS FOR CONVECTION TO FIRE ACROSS SOUTHEAST MN
OR FAR NE IA...THEN ROLL EAST SOUTHEAST ACROSS SOUTHERN WISCONSIN.
SEVERE WEATHER IS EXPECTED WITH SOME OF THESE STORMS WITH THE MAIN
THREAT BY THE TIME IT GETS HERE BEING LARGE HAIL AND STRONG WINDS.
LIKE LAST NIGHT...ISOLATED TORNADOES ARE POSSIBLE. THE MAIN SHOW
SHOULD BE FROM JUST BEFORE MIDNIGHT...THROUGH THE ENTIRE NIGHT.
TORRENTIAL RAIN IS ALSO EXPECTED AND COUPLED WITH SATURATED
CONDITIONS FROM LAST NIGHT/S RAINFALL...THE FLASH FLOOD THREAT HAS
INCREASED.

&&

.AVIATION/06Z TAFS/...
ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED OVERNIGHT. THE THREAT
SHOULD BEGIN MAINLY AFTER 10 PM AND CONTINUE ON AND OFF THROUGH
THE OVERNIGHT HOURS. LIKE LAST NIGHT...A FEW STORMS COULD BE
SEVERE WITH HAIL AND STRAIGHT-LINE WINDS THE MAIN THREAT. ISOLATED
TORNADOES ARE POSSIBLE. THE STORMS SHOULD CLEAR OUT SHORTLY AFTER
12Z WED...WITH ANOTHER ROUND EXPECTED AGAIN WED EVENING AND
THROUGH THE OVERNIGHT HOURS.

&&

.PREV DISCUSSION... /ISSUED 325 PM CDT TUE JUN 17 2014/

TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE - MEDIUM.

WHILE THE MCS FROM LAST NIGHT HAS LEFT A STABLE/SUBSIDING INFLUENCE
ACROSS THE AREA FOR THE DAYTIME PERIOD...THINGS ARE LIKELY TO CHANGE
HEADING INTO THE EVENING HOURS. 4KM SPC WRF RUN FROM LAST NIGHT
ESSENTIALLY LEFT US DRY FOR TONIGHT BUT THE 12Z RUN HAS COME IN
LOOKING LOOK THE GFS/NAM/ECMWF AND HITS US WITH ANOTHER MCS.
ATMOSPHERE BEGINNING TO RELOAD TO THE WEST AND SOUTHWEST OF THE CWA.
IMPRESSIVE WIND/DEW POINT GRADIENT BETWEEN SRN WI AND SE IA. SPC
MESO PAGE DOING A GREAT JOB SHOWING HOW THE BETTER MLCAPE/MUCAPE IS
FURTHER SOUTH AND CURVING NW INTO CNTRL IA. EXPECT THIS GRADIENT TO
LIFT NORTH A BIT FURTHER WITH THE HELP OF THE BETTER SOUTHERLY FLOW
ACROSS IA. MANY FACTORS COMING BACK INTO PLAY TO LIKELY GENERATE
ANOTHER STG/SVR MCS MOVING THROUGH. PROXIMITY OF SURFACE
FRONT...RENEWED SOUTHWEST 850 JET...AND SOME RIGHT REAR QUADRANT
UPPER DIVERGENCE FROM UPR GRT LAKES 250 MB JET. WILL HOIST A FLASH
FLOOD WATCH FOR THE WRN CWA MATCHING UP WITH DVN AND ARX ON THIS.
INCREASE IN DCAPE/FAVORABLE MID LEVEL LAPSE RATES AND ADAQUETE 0-6KM
SHEAR SUGGEST SVR POTENTIAL WITH THIS NEXT COMPLEX.

HEADING INTO WEDNESDAY...THE ECMWF BRINGS A LULL TO THINGS AS THE
MCS AND ASSOCIATED SHORTWAVE MOVE EAST. HOWEVER THE NAM AND GFS
LINGER ADDITIONAL CONVECTION THROUGHOUT THE DAY. WILL KEEP CHCY POPS
GOING ALL DAY BUT KEEP THE FLASH FLOOD WATCH LINED UP WITH THE
TRENDS OF THE ECMWF AT THIS TIME. LIKE THIS MORNING...AN MCS PASSAGE
OFTEN TIMES RESULTS IN AT LEAST A BREAK IN THE ACTION...BUT IF HEAVY
RAIN INDUCED FLASH FLOODING FROM THE OVERNIGHT SYSTEM PERSSISTS THE
WATCH MAY NEED TO BE EXTENDED IN DURATION AND POTENTIALLY COVERAGE A
AS WELL.

WEDNESDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE - MEDIUM.

WILL CONTINUE MID-LEVEL POPS FROM WED NIGHT INTO THU NIGHT AS STRONG
SFC BOUNDARY AS WELL AS ELEVATED BAROCLINIC ZONE REMAINS DRAPED
ACROSS WISCONSIN INTO NRN IL AS WELL AS LOW LEVEL THETA-E RIDGE.
PWAT VALUES REMAIN HIGH THROUGH THE PERIOD...GENERALLY IN THE 1.5 TO
1.75 INCH RANGE WHICH REMAINS ABNORMALLY HIGH FOR MID-JUNE.  SHORT
TERM GUIDANCE FOCUSES AXIS OF LOW LEVEL JET TO THE WEST OF WI INTO
IA/MN WED NGT...BUT PIVOTS EWD AND WEAKENS THU INTO THU NGT.  BOTH
NAM AND GFS SHOW YET ANOTHER CONVECTIVELY INDUCED SHORT WAVE
AFFECTING SRN WI WED NGT INTO THU AND LAYER FRONTOGENETICAL FORCING
RESPONSE MODERATE IN THE LOW LAYERS ACROSS SRN WI WED NIGHT.
DEPENDING ON WHERE HEAVIER QPF OCCURS TONIGHT...MAY NEED ANOTHER
FLASH FLOOD WATCH FOR PORTIONS OF THE AREA WED NGT INTO THU.

NEED TO HAVE A TIGHTER GRADIENT IN TEMPERATURE ACROSS SRN WI FOR
HIGHS BOTH THU AND FRI DUE TO LOW LEVEL FLOW PREDOMINANTELY FROM THE
EAST.

PRECIP THREAT NOT AS HIGH ON FRIDAY AS SLIGHTLY DRIER AIR BRIEFLY
RETURNS WITH WEAK SFC OCCLUSION PASSAGE AND LOW LEVEL JET FURTHER
WEAKENING.

FRIDAY NIGHT THROUGH TUESDAY - FORECAST CONFIDENCE - MEDIUM.

WILL LEAN MORE ON ECMWF SOLUTION FOR THIS PERIOD AS THIS GUIDANCE
HAS BEEN MOST RELIABLE AND HAS SHOWED THE BEST OVERALL CONSISTENCY
IN HANDLING WEAKENING UPPER LOW ACROSS UPPER MIDWEST LATE IN THE
WEEK. GEM AND GFS ALSO COMING INTO AGREEMENT WITH ECMWF SOLUTION.

WEAKENING UPPER LOW OVER UPPER MIDWEST/CANADIAN BORDER GETS NUDGED
SOUTHEAST OVER THE WEEKEND DUE TO UPSTREAM LONG WAVE RIDGING
EXPANDING ACROSS SOUTH CENTRAL CANADA INTO WRN CONUS.  FINAL
REMNANTS OF THIS WEAKENING UPPER LOW AND TROF FINALLY CLEAR SRN WI
AREA BY MONDAY NIGHT/TUE TIME FRAME.

SLIGHTLY DRIER AIR TO SETTLE OVER SRN WI LATER FRI/FRI NGT AS DRIER
AIR WRAPS IN FROM THE SOUTHWEST.  UNFORTUNATELY...MOIST AIR REMAINS
JUST TO THE SOUTH AND WILL LIKELY RETURN TO THE AREA SATURDAY AS
BORDER SHORT WAVE MENTIONED EARLIER MOVES ACROSS WESTERN GTLAKES.
HENCE THREAT FOR CONVECTION AND HEAVY RAINFALL WILL CONTINUE
ON SATURDAY WITH LESS HUMID CONDITIONS RETURNING SUNDAY AND
MONDAY.

AVIATION/00Z TAFS/...

MAIN STORY WILL BE REDVELOPMENT OF CONVECTION
OVERNIGHT. LLJ REFOCUSES WITH MODELS SHOWING MORE STORMS WITH
SHORTWAVE AND UPPER DIVERGENCE FROM UPPER JET STREAM. MODELS ARE IN
PRETTY DECENT AGREEMENT FOR MCS TO ROLL THOUGH FROM MID OR LATE
EVENING THROUGH THE EARLY MORNING HOURS. 12Z NAM AND 12Z GFS SUGGEST
STORMS LINGER ALL DAY WEDNESDAY WHILE THE ECMWF GRADUALLY TRAILS
THINGS OFF. EXPECT LOWER CIGS/VSBYS IN THE STRONGER STORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR WIZ046-056-057-
     062-063-067>069.

LM...NONE.
&&

UPDATE...DAVIS
TONIGHT/WEDNESDAY AND AVIATION/MARINE...COLLAR
WEDNESDAY NIGHT THROUGH TUESDAY...MBK
Hazardous weather outlook, Jun 17, 2:25 PM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CDT TUE JUN 17 2014

WIZ046-047-051-052-056>060-062>072-181930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
225 PM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE ONCE AGAIN EXPECTED TONIGHT...AS A WARM FRONT
OVER EASTERN IOWA AND NORTHERN ILLINOIS MOVES NORTHWARD INTO
SOUTHERN WISCONSIN. THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMSREMAINS CLOSEBY. THERE IS A SLIGHT RISK FOR SEVERE
STORMS OVERNIGHT. THE PRIMARY RISK IS DAMAGING WINDS. AN ISOLATED
TORNADO IS POSSIBLE.

HEAVY RAINFALL IS EXPECTED WITH THE THUNDERSTORMS. A FLASH FLOOD
WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTH CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY...WITH
THUNDERSTORMS LIKELY AT TIMES WEDNESDAY NIGHT INTO THURSDAY
NIGHT...DUE TO A STRONG FRONTAL BOUNDARY REMAINING CLOSE BY TO
SOUTHERN WISCONSIN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL
PERSIST INTO MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT. DAMAGING WINDS WILL CONTINUE TO BE THE PRIMARY
RISK. HEAVY RAINFALL IS ALSO POSSIBLE...WHICH MAY PRODUCE AREAL
FLOODING...AND POSSIBLY FLASH FLOODING. SOME RIVER LEVELS WILL
RISE TO ABOVE FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AGAIN TONIGHT THROUGH WEDNESDAY
NIGHT.

LMZ643>646-181930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
225 PM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY AGAIN TONIGHT...AS A WARM FRONT MOVES
INTO THE REGION. THERE IS A SLIGHT RISK FOR SEVERE STORMS DURING
THIS TIME...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS.

AREAS OF DENSE FOG MAY DEVELOP TONIGHT...AS WARM AND HUMID AIR
LINGERS OVER THE NEARSHORE WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...WITH THUNDERSTORMS
LIKELY AT TIMES WEDNESDAY NIGHT INTO THURSDAY NIGHT...DUE TO A
STRONG FRONTAL BOUNDARY REMAINING CLOSE BY TO SOUTHERN LAKE
MICHIGAN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST
INTO MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
HAZARDS.

A WARM AND HUMID AIRMASS IN PLACE MAY LEAD TO AREAS OF DENSE FOG
OVER THE COLDER WATERS OF THE LAKE MICHIGAN WEDNESDAY INTO THE
WEEKEND.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Jun 17, 6:19 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
619 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TORNADO          1 SW MADISON            43.07N 89.40W
06/17/2014                   DANE               WI   NWS STORM SURVEY

            SHORT PATH EF2 TORNADO STARTED ON FRIAR LANE AND WENT TO
            SCHROEDER ROAD IN THE SHERWOOD FOREST PARK AREA.
            ESTIMATED 120 MPH WINDS.

&&

BHAHN
Local storm report, Jun 17, 6:56 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
656 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 AM     TSTM WND DMG     MONROE                  42.60N 89.64W
06/17/2014                   GREEN              WI   PUBLIC

            39 LARGE 50 YEAR OLD TREES LOST. SOME POWER LINES DOWN.

&&

SDAVIS
Local storm report, Jun 17, 10:42 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1042 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TORNADO          6 SW MADISON            43.02N 89.47W
06/17/2014                   DANE               WI   NWS STORM SURVEY

            SHORT PATH EF2 TORNADO STARTED ON FRIAR LANE AND WENT TO
            SCHROEDER ROAD IN THE SHERWOOD FOREST PARK AREA.
            ESTIMATED 120 MPH WINDS.

&&
CORRECTION FROM 1 SW MADISON TO 6 SW MADISON.

BHAHN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:21 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth39 min
Jun 17, 10:57 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth63 min
Jun 17, 11:23 PM CDTSevere Thunderstorm WarningMKXLafayette67 min
Jun 17, 11:25 PM CDTSpecial Marine WarningMKX2 hr
Jun 17, 11:51 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette54 min
Jun 18, 12:48 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Waukesha42 min
Jun 18, 1:13 AM CDTAreal Flood AdvisoryMKXIowa, Lafayette, Sauk2 hr
Jun 18, 1:21 AM CDTSevere Thunderstorm WarningMKXIowa54 min
Jun 18, 1:30 AM CDTFlash Flood WarningMKXIowa, Sauk3 hr
Jun 18, 1:35 AM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha115 min
Jun 18, 1:52 AM CDTSpecial Weather StatementMKXMilwaukee23 min
Jun 18, 3:25 AM CDTSpecial Weather StatementMKXDane35 min
Jun 18, 6:23 AM CDTSpecial Weather StatementMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette, Ozaukee and 3 more52 min
Jun 18, 6:36 AM CDTSpecial Weather StatementMKXSauk24 min
Jun 18, 7:05 AM CDTSpecial Weather StatementMKXIowa25 min
Jun 18, 7:42 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane33 min
Jun 18, 7:57 AM CDTTornado WarningMKXDane33 min
Jun 18, 8:07 AM CDTTornado WarningMKXDane, Jefferson23 min
Jun 18, 8:12 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson, Rock, Walworth33 min
Jun 18, 8:30 AM CDTSpecial Marine WarningMKX90 min
Jun 18, 8:43 AM CDTSevere Thunderstorm WarningMKXJefferson, Racine, Rock, Walworth, Waukesha32 min
Jun 18, 9:08 AM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine, Walworth, Waukesha37 min
Jun 18, 9:15 AM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha2 hr
Jun 18, 3:35 PM CDTRiver Flood WarningMKXColumbia38 hr
Jun 18, 5:07 PM CDTRiver Flood WarningMKXSheboygan20 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.